Burning in uretha

I had radiotherapy last august also brachytherapy 

Since about Feb I have a burning sensation whislt weeing also sometimes after or before the consultant is talking about bladder lining ?

  • Hello Echoandpurdey,

    Thanks for getting in touch, and welcome to our online community.

    I can see from your profile that you have joined our online prostate cancer forum. I’m sure it will be a good source of support.

    It sounds as if you have had a combination of brachytherapy and external beam radiotherapy to treat prostate cancer. Unfortunately, a side effect of these treatments can be urinary problems.

    Radiation cystitis or bladder irritation can cause a burning sensation, but its important to check for an infection too.

    I’m not sure from your post whether this has been ruled out by your consultant or whether they suggested anything to help. We’d recommend getting back in touch with them to ask about lifestyle changes or treatments which might help.

    And it might be useful to have a look at this information on the Prostate Cancer UK website too.

    If you’d like to talk things through a little more, please don’t hesitate to contact our nurses on the support line. We are always happy to take the time to talk over any worries or concerns you are having.

    Best wishes,

    Carole (Cancer Information Nurse Specialist)

    You can also speak with the Macmillan Support Line team of experts. Phone free on 0808 808 0000 (7 days a week, 8am-8pm) or send us an email.

    Our ref: CF/AP